Title: | Toroidal fullerenes with the Cayley graph structures |
Authors: | Kang, Ming-Hsuan 應用數學系 Department of Applied Mathematics |
Keywords: | Fullerene;Cayley graph;Toroidal graph;HOMO-LUMO gap |
Issue Date: | 6-Nov-2011 |
Abstract: | We classify all possible structures of fullerene Cayley graphs. We give each one a geometric model and compute the spectra of its finite quotients. Moreover, we give a quick and simple estimation for a given toroidal fullerene. Finally, we provide a realization of those families in three-dimensional space. (C) 2011 Elsevier B.V. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.disc.2011.06.018 http://hdl.handle.net/11536/18397 |
ISSN: | 0012-365X |
DOI: | 10.1016/j.disc.2011.06.018 |
Journal: | DISCRETE MATHEMATICS |
Volume: | 311 |
Issue: | 21 |
Begin Page: | 2384 |
End Page: | 2395 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.